Previous |  Up |  Next

Article

MSC: 35J60, 35J70
Keywords:
degenerate nolinear elliptic equations; weighted Sobolev spaces; Navier problem
Summary:
In this paper we are interested in the existence and uniqueness of solutions for the Navier problem associated to the degenerate nonlinear elliptic equations \begin {equation*} \Delta (v(x)\,\vert \Delta u\vert ^{q-2}\Delta u) -\sum _{j=1}^n D_j\bigl [\omega (x) {\cal A}_j(x, u, {\nabla }u)\bigr ] = f_0(x) - \sum _{j=1}^nD_jf_j(x), \text { in }\Omega \end {equation*} in the setting of the weighted Sobolev spaces.
References:
[1] Cavalheiro, A.C.: Existence and uniqueness of solutions for some degenerate nonlinear Dirichlet problems. J. Appl. Anal., 19, 2013, 41-54, DOI 10.1515/jaa-2013-0003 | MR 3069764 | Zbl 1278.35086
[2] Cavalheiro, A.C.: Existence results for Dirichlet problems with degenerate $p$-Laplacian. Opuscula Math., 33, 3, 2013, 439-453, DOI 10.7494/OpMath.2013.33.3.439 | MR 3046406
[3] Chipot, M.: Elliptic Equations: An Introductory Course. 2009, Birkhäuser, Berlin, MR 2494977 | Zbl 1171.35003
[4] Drábek, P., Kufner, A., Nicolosi, F.: Quasilinear Elliptic Equations with Degenerations and Singularities. 1997, Walter de Gruyter, Berlin, MR 1460729 | Zbl 0894.35002
[5] Fabes, E., Kenig, C., Serapioni, R.: The local regularity of solutions of degenerate elliptic equations. Comm. Partial Differential Equations 7, 1982, 77–116, DOI 10.1080/03605308208820218 | MR 0643158 | Zbl 0498.35042
[6] Fučík, S., John, O., Kufner, A.: Function Spaces. 1977, Noordhoff International Publ., Leiden, MR 0482102 | Zbl 0364.46022
[7] Garcia-Cuerva, J., Francia, J.L. Rubio de: Weighted Norm Inequalities and Related Topics. 116, 1985, North-Holland Mathematics Studies, MR 0807149
[8] Gilbarg, D., Trudinger, N.S.: Elliptic Partial Equations of Second Order. 1983, Springer, New York, MR 0737190
[9] Heinonen, J., Kilpeläinen, T., Martio, O.: Nonlinear Potential Theory of Degenerate Elliptic Equations. 1993, Oxford Math., Clarendon Press, MR 1207810 | Zbl 0780.31001
[10] Kufner, A.: Weighted Sobolev Spaces. 1985, John Wiley & Sons, MR 0802206 | Zbl 0579.35021
[11] Muckenhoupt, B.: Weighted norm inequalities for the Hardy maximal function. Trans. Amer. Math. Soc., 165, 1972, 207-226, DOI 10.1090/S0002-9947-1972-0293384-6 | MR 0293384 | Zbl 0236.26016
[12] Talbi, M., Tsouli, N.: On the spectrum of the weighted p-Biharmonic operator with weight. Mediterr. J. Math., 4, 2007, 73-86, DOI 10.1007/s00009-007-0104-3 | MR 2310704 | Zbl 1150.35072
[13] Torchinsky, A.: Real-Variable Methods in Harmonic Analysis. 1986, Academic Press, São Diego, MR 0869816 | Zbl 0621.42001
[14] Turesson, B.O.: Nonlinear Potential Theory and Weighted Sobolev Spaces. 1736, 2000, Springer-Verlag, MR 1774162 | Zbl 0949.31006
[15] Zeidler, E.: Nonlinear Functional Analysis and its Applications, Vol. I. 1990, Springer-Verlag,
[16] Zeidler, E.: Nonlinear Functional Analysis and its Applications, Vol. II/B. 1990, Springer-Verlag, MR 1033498
Partner of
EuDML logo